Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Spherically symmetric solutions of the 6th order SU(N) Skyrme models.

Floratos, I. and Piette, B. M. A. G. (2001) 'Spherically symmetric solutions of the 6th order SU(N) Skyrme models.', Journal of mathematical physics., 42 (12). pp. 5580-5595.

Abstract

Following the construction described by Ioannidou et al. [J. Math. Phys. 40, 6353 (1999)], we use the rational map ansatz to construct analytically some topologically nontrivial solutions of the generalized SU(3) Skyrme model defined by adding a sixth order term to the usual Lagrangian. These solutions are radially symmetric and some of them can be interpreted as bound states of Skyrmions. The same ansatz is used to construct low-energy configuration of the SU(N) Skyrme model.

Item Type:Article
Full text:PDF - Published Version (153Kb)
Status:Peer-reviewed
Publisher Web site:http://dx.doi.org/10.1063/1.1415742
Publisher statement:Copyright (2001) American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics. Floratos, I. and Piette, B. M. A. G. (2001) 'Spherically symmetric solutions of the 6th order SU(N) Skyrme models.', Journal of mathematical physics., 42 (12). pp. 5580-5595. and may be found at http://dx.doi.org/10.1063/1.1415742
Record Created:24 Apr 2007
Last Modified:26 Apr 2011 16:16

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library